Bulletin of the American Mathematical Society

The minimum number of generators for inseparable algebraic extensions

M. F. Becker and S. MacLane

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 46, Number 2 (1940), 182-186.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183502442

Mathematical Reviews number (MathSciNet)
MR0001218

Zentralblatt MATH identifier
0022.30402

Citation

Becker, M. F.; MacLane, S. The minimum number of generators for inseparable algebraic extensions. Bull. Amer. Math. Soc. 46 (1940), no. 2, 182--186. https://projecteuclid.org/euclid.bams/1183502442


Export citation